MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VERITY ADX XL; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VERITY ADX XL; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5056
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930)
Date of Event 04/02/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number: 2017865-2019-05081.It was reported that the patient presented with a ruptured implant pocket.The physician removed the pacemaker and lead and implanted it on the right side.The patient is stable.
 
Additional Manufacturer Narrative
Analysis was normal.No anomalies were found.

Brand Name
VERITY ADX XL
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8491443
Report Number2017865-2019-05080
Device Sequence Number16590344
Product Code LWP
UDI-Device Identifier05414734006712
UDI-Public05414734006712
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model Number5056
Device Lot NumberP000044203
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/02/2019
Supplement Date Received by Manufacturer04/26/2019
Initial Report FDA Received Date04/08/2019
Supplement Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL ST
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight63